| Catalog Number |
IAV10004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); High Blood Pressure/ Hypertension (1908); Stenosis (2263)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During the index procedure an in.Pact av access was used to treat the left arm.Approximately 14 months post procedure patient suffered venous hypertension. high venous pressures during and prolonged bleeding after dialysis sessions due to stenosis in the central vein which is the target lesion. the event was treated with percutaneous intervention.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.